# SDR 04233428

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOP IN FIRST ROW.  ADJUSTED TERMINALS ON STRIP IAW 33-51-12.  OPS CHECK GOOD.
